Previous |  Up |  Next


Title: On periodic solutions of a special type of the beam equation (English)
Author: Řeháček, Jan
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 33
Issue: 1
Year: 1988
Pages: 33-40
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
Summary: The paper deals with the existence of time-periodic solutions to the beam equation, in which terms expressing torsion and damping are also considered. The existence of periodic solutions is proved in the cas of time-periodic outer forces by means of an apriori estimate and the Fourier method. (English)
Keyword: existence
Keyword: time-periodic solutions
Keyword: a priori estimate
Keyword: Fourier method
Keyword: Brouwer’s theorem
Keyword: truncated system
Keyword: beam equation
MSC: 35B10
MSC: 35B45
MSC: 35G20
MSC: 73K12
MSC: 74H45
idZBL: Zbl 0665.35015
idMR: MR0934372
DOI: 10.21136/AM.1988.104284
Date available: 2008-05-20T18:33:46Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] N. G. de Andrade: On a nonlinear Systems of Partial Differential Equations.Journal of Math. Anal. and Appl. 91 (1983), 119-130. MR 0688537, 10.1016/0022-247X(83)90097-5
Reference: [2] J. M. Ball: Initial Boundary Value Problems for an Extensible Beam.Journal of Math. Anal. and Appl. 42(1973), 61-90. Zbl 0254.73042, MR 0319440
Reference: [3] J. Kurzweil: Ordinary Differential Equations.Elsevier, Amsterdam, 1986. Zbl 0667.34002, MR 0929466
Reference: [4] S. P. Timošenko D. H. Young W. Weaver: Vibrations Problems in Engineering.New York 1974.


Files Size Format View
AplMat_33-1988-1_3.pdf 1.035Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo